Cho, Nak Eun, and Kim, In Hwa. "A class of integral operators preserving subordination and superordination.." Journal of Inequalities and Applications [electronic only] 2008 (2008): Article ID 859105, 14 p.-Article ID 859105, 14 p.. <http://eudml.org/doc/129605>.
@article{Cho2008, author = {Cho, Nak Eun, Kim, In Hwa}, journal = {Journal of Inequalities and Applications [electronic only]}, keywords = {holomorphic function; unit disc}, language = {eng}, pages = {Article ID 859105, 14 p.-Article ID 859105, 14 p.}, publisher = {Springer International Publishing}, title = {A class of integral operators preserving subordination and superordination.}, url = {http://eudml.org/doc/129605}, volume = {2008}, year = {2008}, }
TY - JOUR AU - Cho, Nak Eun AU - Kim, In Hwa TI - A class of integral operators preserving subordination and superordination. JO - Journal of Inequalities and Applications [electronic only] PY - 2008 PB - Springer International Publishing VL - 2008 SP - Article ID 859105, 14 p. EP - Article ID 859105, 14 p. LA - eng KW - holomorphic function; unit disc UR - http://eudml.org/doc/129605 ER -